# SDR IPXA12572095

- Difficulty date: February 6, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1220 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT CARGO BAY, FRAME BS 1220 ABOVE S26R DENTED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER & FILLER  IAW EA 120180 IR/ EO B757-5310-46276-A.
